# SDR AALA20020884

- Difficulty date: June 16, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N245AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49257
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FOUND DURING MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHTS AT ROW 23-26 DIM.  CLEANED EMERGENCY EXIT LIGHT BATTERY CONTACTORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
